# SDR SIMA983442

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND A CHAFE ON LEFT NACELLE INBOARD FILLET FAIRING SEAL CONTACT AREA.  BLENDED CHAFED AREA AND PERFORMED AND EDDY CURRENT INSPECTION WITH NO CRACKS INDICATED.  FABRICATED AND INSTALLED A DOUBLER .050 THICK.  AIRCRAFT RETURNED TO SERVICE.  (M)
